Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On automorphisms of polyadic algebras


Author: Aubert Daigneault
Journal: Trans. Amer. Math. Soc. 112 (1964), 84-130
MSC: Primary 02.48; Secondary 06.00
DOI: https://doi.org/10.1090/S0002-9947-1964-0162741-6
MathSciNet review: 0162741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Beth, On Padoa's method in the theory of definition, Indag. Math. 56 (1953), 330-339. MR 0058537 (15:385e)
  • [2] A. Church, Introduction to mathematical logic, Vol. 1, Princeton Univ. Press, Princeton, N. J., 1956. MR 1435972 (98g:03001)
  • [3] W. Craig, Three uses of the Herbrand-Gentzen theorem in relating model theory to proof theory, J. Symbolic Logic 22 (1957), 269-285. MR 0104565 (21:3318)
  • [4] A. Daigneault, Products of polyadic algebras and their representations, Doctoral dissertation, Princeton Univ., 1959.
  • [5] -, Extension of isomorphisms of polyadic algebras, Notices Amer. Math. Soc. 8 (1961), 609.
  • [6] -, Generalized ultrapowers, Notices Amer. Math. Soc. 8 (1961), 628.
  • [7] A. Daigneault and D. Monk, Representation theory for polyadic algebras, Fund. Math. 52 (1963), 151-176. MR 0151373 (27:1358)
  • [8] T. Frayne, D. Scott and A. Tarski, Reduced products, Notices Amer. Math. Soc. 5 (1958), 673.
  • [9] T. Frayne, A. Morel and D. Scott, Reduced direct products, Fund. Math. 51 (1962), 195-228. MR 0142459 (26:28)
  • [10] B. A. Galler, Cylindric and polyadic algebras, Proc. Amer. Math. Soc. 8 (1957), 176-183. MR 0086031 (19:113b)
  • [11] P. R. Halmos, The basic concepts of algebraic logic, Amer. Math. Monthly 53 (1956), 363-387. MR 0086028 (19:112c)
  • [12] -, Algebraic logic. I. Monadic Boolean algebras, Comp. Math. 12 (1955), 217-249. MR 0078304 (17:1172a)
  • [13] -, Algebraic logic. II. Homogeneous locally finite polyadic Boolean algebras of infinite degree, Fund. Math. 43 (1956), 255-325. MR 0086029 (19:112d)
  • [14] -, Algebraic logic. III. Predicates, terms, and operations in polyadic algebras, Trans. Amer. Math. Soc. 83 (1956), 430-470. MR 0086030 (19:113a)
  • [15] -, Algebraic logic. IV. Equality in polyadic algebras, Trans. Amer. Math. Soc. 86 (1957), 1-27. MR 0090564 (19:830d)
  • [16] -, Algebraic logic, Chelsea, New York, 1962.
  • [17] -, Polyadic algebras, Summaries of talks presented at the Summer Institute of Symbolic Logic, Ithaca, N.Y. 1957, pp. 252-256.
  • [18] -, Boolean algebras, Mimeographed, Chicago, Ill., 1959.
  • [19] L. Henkin, La structure algébrique des théories mathématiques, Gauthier-Villars, Paris, 1956. MR 0080617 (18:272d)
  • [20] L. Henkin and A. Tarski, Cylindric algebras, Proc. Sympos. Pure Math. Vol. II, pp. 83-113, Amer. Math. Soc., Providence, R.I., 1961. MR 0124250 (23:A1564)
  • [21] B. Jónsson, Universal relational systems, Math. Scand. 4 (1956), 193-208. MR 0096608 (20:3091)
  • [22] -, Homogeneous universal relational systems, Math. Scand. 8 (1960), 137-142. MR 0125021 (23:A2328)
  • [23] H. J. Keisler, Limit reduced products, Notices Amer. Math. Soc. 6 (1959), 520.
  • [24] -, A mathematical characterization of elementary equivalence, Notices Amer. Math. Soc. 6 (1959), 520
  • [25] -, Isomorphism of ultraproducts, Notices Amer. Math. Soc. 7 (1960), 70-71.
  • [26] -, On the class of limit ultrapowers of a relational system, Notices Amer. Math. Soc. 7 (1960), 878.
  • [27] -, Cardinalities of ultrapowers and a theorem of Rabin, Notices Amer. Math. Soc. 7 (1960), 879.
  • [28] -, Isomorphism of ultraproducts. II, Notices Amer. Math. Soc. 8 (1961), 63-64.
  • [29] -, Ultraproducts and elementary classes, Nederl. Akad. Wetensch. Proc. Ser. A 64 (1961), 477-495. MR 0140396 (25:3816)
  • [30] S. B. Kochen, An algebraic characterization of arithmetical equivalence, Notices Amer. Math. Soc. 6 (1959), 437.
  • [31] -, The isomorphism of ultrapowers of elementarily equivalent systems, Notices Amer. Math. Soc. 7 (1960), 971.
  • [32] -, Ultraproducts in the theory of models, Ann. of Math. (2) 74 (1961), 221-261. MR 0138548 (25:1992)
  • [33] M. Krasner, Une généralisation de la notion de corps, J. Math. Pures Appl. (9) 17 (1938), 367-385.
  • [34] -, Généralisation abstraite de la théorie de Galois, Colloques internationaux du Centre National de la Recherche Scientifique no. 24, 1950, pp. 163-168.
  • [35] -, Les algèbres cylindriques, Bull. Soc. Math. France 86 (1959), 315-319.
  • [36] M. L'Abbé, Structures algébriques suggérées par la logique mathématique, Bull. Socs Math. France 86 (1959), 299-314.
  • [37] J. Łos, Quelques remarques, théorèmes et problèmes sur les classes définissable. d'algèbres, Mathematical interpretations of formal systems, pp. 98-113, North-Holland, Amsterdam, 1955.
  • [38] A. Robinson, A result on consistency and its application to the theory of definition, Nederl. Akad. Wetensch. Proc. Ser. A 59 (1956), 47-58. MR 0078307 (17:1172d)
  • [39] R. Sikorski, Products of abstract algebras, Fund. Math. 39 (1952), 211-228. MR 0053913 (14:839b)
  • [40] Th. Skolem, Peano's axioms and models of arithmetic, Mathematical interpretations of formal systems, pp. 1-14, North-Holland, Amsterdam, 1955. MR 0075150 (17:699c)
  • [41] M. H. Stone, Some algebraic aspects of logic, Mimeographed, Univ. of Chicago, Chicago, Ill., 1956.
  • [42] L. Svenonius, A theorem on permutations in models, Theoria 25 (1959), 173-178. MR 0138540 (25:1986b)
  • [43] A. Tarski, Some notions and methods on the border-line of algebra and metamathematics, Proc. Internat. Congr. Math. (Cambridge, Mass., 1950) Vol. 1, pp. 705-720, Amer. Math. Soc., Providence, R. I., 1952. MR 0045068 (13:521b)
  • [44] A. Tarski and R. L. Vaught, Arithmetical extensions of relational systems, Comp. Math. 13 (1957), 81-102. MR 0095121 (20:1627)
  • [45] R. L. Vaught, Homogeneous universal models of complete theories, Notices Amer. Math. Soc. 5 (1958), 775.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.48, 06.00

Retrieve articles in all journals with MSC: 02.48, 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0162741-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society